# SDR QXEA0000741

- Difficulty date: March 5, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Lock
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BROKEN LOCK - DEVICE OF RUDDER - SHANK ON RUDDER.  REPAIRED IAW FOKKER SRM 55-02-07, PAGES 10-11.
